# SDR CALA2017122304574

- Difficulty date: December 23, 2017
- Submitted: December 24, 2017
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 50,731 hours, 16,778 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 312N533812
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OVERHEAT ILLUMINATED, FOLLOWED QRH. NO ENGINE SHUTDOWN. EMERGENCY DECLARED.  RIGHT ENGINE DUCT HAS A HOLE. REMOVED AND REPLACED RT ENGINE DUCT IAW 36-11-01 404-109-001. PERFORMED ENGINE RUNS, OPS CHECKED GOOD IAW 26-12-00-300-802C1.
